# SDR AU510002012

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning System
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED AIR LEAK LIGHT ILLUMINATED.  INVESTIGATION CONTINUING.
